Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 15, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 13, 2019, 12:28 PM CDT for Anderson County, Freestone County, Leon County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2019, 12:28 PM CDT (17:28 UTC)
- Expired
- Apr 13, 2019, 1:01 PM CDT
- In force
- 33 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.25 in
Counties Anderson County, TX, Freestone County, TX, Leon County, TX
The radar
The Ft Hood radar (KGRK), 181 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 7:55 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 531 m²/s²
- 0-3 km storm-relative helicity
- 763 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
254
WFUS54 KFWD 131728
TORFWD
TXC001-161-289-131815-
/O.NEW.KFWD.TO.W.0015.190413T1728Z-190413T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1228 PM CDT SAT APR 13 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southeastern Freestone County in central Texas...
Northeastern Leon County in central Texas...
Southwestern Anderson County in central Texas...
* Until 115 PM CDT.
* At 1228 PM CDT, a tornado producing storm was located near Buffalo,
or 19 miles southeast of Fairfield, moving northeast at 40 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Palestine, Buffalo, Elkhart and Oakwood.
This includes Interstate 45 between mile markers 173 and 189.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3156 9551 3154 9565 3152 9566 3151 9574
3149 9574 3147 9572 3147 9574 3146 9575
3146 9573 3145 9574 3134 9599 3157 9619
3190 9585 3157 9549
TIME...MOT...LOC 1728Z 221DEG 36KT 3148 9600
TORNADO...OBSERVED
HAIL...1.25IN
$$
Hernandez2 follow-up statements
911
WWUS54 KFWD 131750
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1250 PM CDT SAT APR 13 2019
TXC001-161-289-131815-
/O.CON.KFWD.TO.W.0015.000000T0000Z-190413T1815Z/
Freestone TX-Leon TX-Anderson TX-
1250 PM CDT SAT APR 13 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR EAST
CENTRAL FREESTONE...NORTHEASTERN LEON AND SOUTHWESTERN ANDERSON
COUNTIES...
At 1250 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles southwest of Palestine, moving northeast at 45
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Palestine, Elkhart and Oakwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3148 9573 3147 9576 3165 9600 3190 9585
3157 9549 3156 9551 3154 9565 3152 9566
3151 9574 3149 9574
TIME...MOT...LOC 1750Z 217DEG 38KT 3165 9583
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Hernandez046
WWUS54 KFWD 131801
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
101 PM CDT SAT APR 13 2019
TXC001-161-289-131811-
/O.CAN.KFWD.TO.W.0015.000000T0000Z-190413T1815Z/
Freestone TX-Leon TX-Anderson TX-
101 PM CDT SAT APR 13 2019
...THE TORNADO WARNING FOR EAST CENTRAL FREESTONE...NORTHEASTERN LEON
AND SOUTHWESTERN ANDERSON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However small hail is still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central Texas.
LAT...LON 3148 9573 3147 9576 3165 9600 3190 9585
3157 9549 3156 9551 3154 9565 3152 9566
3151 9574 3149 9574
TIME...MOT...LOC 1758Z 221DEG 36KT 3173 9574
$$
HernandezWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:14 AM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Apr 13, 7:14 AM CDT, 5 hours 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 714 AM CDT Sat Apr 13 2019 .AVIATION... /12 UTC TAF Cycle/ Concerns---Periodic TS and ceiling trends. Non-thunderstorm winds. Summary: Very poor flying conditions are likely today at all North/Central Texas terminals. Confidence in TS/ceiling forecast: Medium to High. Confidence in Non-TS winds: Medium. The first wave of TSRA will continue to lift northward from Metroplex TAFs, but impacts to northbound departures and the Bonham and Bowie cornerposts will continue. SHRA will likely continue through the morning and into the afternoon. The next opportunity for TSRA will be from mid morning through the afternoon when activity will approach from the southwest and south. Gusty winds, poor vsby and small hail will be possible with this activity. IFR ceilings will complicate things as well, and while brief improvements have been noted at some sites, it's probable that IFR will be the rule for most of today. LIFR is possible at Waco as a warm front lifts northward. Non-thunderstorm winds will increase drastically this afternoon, with north winds sustained near 25 knots with gusts as high as 35 knots at all sites. An AWW will likely be needed to address these wind speeds. The potential for TSRA should come to an end by 00 UTC Sunday, but there's a chance that there could be some elevated storms beyond this period as an upper low tracks overhead. Future TAFs will need to keep tabs on this potential. VFR does not appear that it will return until after midnight for Metroplex terminals, though it'll be a little sooner at Waco (around 2100 UTC Sat). Breezy north winds will prevail even during the nighttime hours. Bain && .DISCUSSION... /Issued 401 AM CDT Sat Apr 13 2019/ The main focus in the short term period will be the threat for strong to severe thunderstorms and heavy rain across the area. In addition, there is the potential for strong to near severe-caliber non-thunderstorm winds. But wait! There's more...there's a non- zero chance for some light wintry precipitation north of the US HWY 380 corridor early Sunday! Surface analysis early this morning indicated a diffuse surface warm front waffled near an Ozona to Giddings to Huntsville line. Numerous pre-warm frontal showers and thunderstorms have erupted in a regime characterized by steep lapse rates as evidenced by our 06 UTC FWD RAOB (in support of VORTEX-SE). The current radar presentation along with RAP mesoanalysis suggests that this WAA shower/storm activity will continue over the next several hours. As a result, there will be an ever present severe hail threat with this elevated activity as we've already observed near 2" diameter hail in East TX. The latest HRRR seems to have captured the evolution of the ongoing radar presentation and I see no reason to deviate from its output for PoPs today. As the very impressive upper trough swings eastward this morning and into the afternoon, intense cyclogenesis is progged to occur and the surface low should ride the aformentioned warm front into the Hill Country. As this occurs, increasing baroclinicity should continue to fuel showers and thunderstorms as the warm sector grows to encompass portions of Central and East Texas. There is still a chance that pre-warm frontal convection may impede the boundary's northward progress, such that it remains south of our Central and East Texas counties. At this time, I'm finding it hard to believe that this will come to fruition (given the strong model consensus), but it is still worth keeping an eye on. The key message in this is that locations on the cool side of the warm front (north of the warm front) will mainly see a risk of heavy rain and large hail associated with elevated storms (likely supercells). This is primarily due to very steep 700-500mb lapse rates near 8.5 C/km, deep layer shear values around 60 knots and MUCAPE values near 1000 J/kg. Locations to the south will have be in an environment characterized by MLCAPE values near 2000 J/kg and very strong to extreme values of 0-1 km shear (in excess of 40 knots). This will support all modes of severe weather, including tornadoes. It should be noted that the risk for thunderstorms after the noon time hour across East Texas and the Brazos Valley has increased some and this would certainly mean that some of our area could get in on some of the more significant severe weather. At this time, it still appears, however, that a bulk of the intense activity will remain deeper into East Texas this afternoon. With repeated waves of rain and storms, a flood threat may materialize, especially along the Red River. The fast storm motions, may mitigate a more appreciable threat and as a result, we will forgo any Flood/Flash Flood watches. Isolated instances of flooding/flash flooding cannot be ruled out. Strong non-thunderstorm winds are also expected late this afternoon and into the overnight hours across the western half of the area as the surface pressure gradient really tightens. I've hoisted a Wind Advisory that runs from 21 UTC Saturday through 12 UTC Sunday, though some alterations to the product may be needed. Conceptual models suggest that there could be some sort of sting jet that sets up on the backside of the low. Given that there will be some precipitation occurring on the backside of this system associated with the TROWAL, we may see enough downward momentum transfer due to evaporative effects which could result in some very strong winds across the northern Big Country and possibly into western North Texas. In fact HRRR, TTU WRF and NAM NEST guidance has been insistent on a corridor of very intense wind gusts (greater than 50 knots) from near and northwest of a Gainesville to Weatherford to Eastland line. At this time, I'll hold off on a High Wind Watch/Warning, but one may be needed if these trends continue. As the upper level low ejects out into the southern plains, there will be the potential for cold core convection beneath the low center. I'll keep PoPs in the chance to likely category as it lifts northward. There may be a hail risk with the more vigorous convection. As mentioned above, this upper low will induce a TROWAL as it exits into the Ark-La-Tex and with some decent WAA and resultant FGEN, there is the potential for some banded precipitation. Most model guidance supports mainly a cold rain after tonight, but the NAM suggests that a few snow flakes may mix in along the Red River. For now, will show an all rain forecast, but this will be another element to monitor. The first part of next week will be generally quiet as shortwave ridging dominates the weather. That will change around the mid- week time frame as return flow sets up across the area. Dewpoints are expected to creep back up into the low to mid 60s with a very sharp dryline forecast to set up and mix eastward towards the I-35 corridor. A majority of the forcing for ascent will lift into Oklahoma with likely capping across North and East Texas. The dryline should slide eastward which should yield showers and thunderstorms. Given that instability and wind shear will be available, we will likely have to contend with another threat for severe weather. Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 60 43 67 50 78 / 100 50 0 0 0 Waco 67 43 67 49 78 / 100 10 0 0 0 Paris 58 42 63 45 74 / 100 70 0 0 0 Denton 58 42 65 49 78 / 100 60 0 0 0 McKinney 59 43 65 48 75 / 100 60 0 0 0 Dallas 62 45 67 51 78 / 100 50 0 0 0 Terrell 63 44 65 47 75 / 100 50 0 0 0 Corsicana 67 44 66 48 76 / 100 30 0 0 0 Temple 70 44 68 49 79 / 100 10 0 0 0 Mineral Wells 57 40 67 48 81 / 100 50 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 4 PM this afternoon to 7 AM CDT Sunday for TXZ091>093-100>104-115>120-129>134-141>145-156>159. && 24/26
Hazardous weather outlook, Apr 13, 2:58 AM CDT, 9 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 258 AM CDT Sat Apr 13 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140800- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 258 AM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Storms across most of North and Central Texas will support a hail threat throughout today. The greatest potential for severe thunderstorms will be roughly southeast of a Temple to Athens line where a tornado or damaging wind threat may organize later this morning. There will also be a heavy rain and flood potential for locales near and north of the US HWY 380 corridor. Very strong non-thunderstorm winds will be possible during the afternoon and overnight hours. Northerly winds of 25 to 35 MPH with gusts to near 50 MPH will be possible, especially near and west of I-35. Thunderstorms may linger late tonight near and north of I-20 and could pose a hail threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. After a brief reprieve from storm chances early in the week, additional thunderstorms are possible late Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this morning and into the early afternoon across a good portion of North and Central Texas. Bain
In the hours before
Local storm report, Apr 13, 11:30 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM HAIL 1 NE DENTON 33.23N 97.14W
04/13/2019 E0.88 INCH DENTON TX TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED IN DENTONLocal storm report, Apr 13, 11:37 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1137 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM TORNADO 4 NNW HEARNE 30.93N 96.63W
04/13/2019 ROBERTSON TX TRAINED SPOTTER
TREE DAMAGE REPORTED 4 MILES NNW OF HEARNELocal storm report, Apr 13, 11:40 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TORNADO 1 SW FRANKLIN 31.02N 96.49W
04/13/2019 ROBERTSON TX TRAINED SPOTTER
METAL BUILDING DESTROYED 1 MILE SW OF FRANKLINLocal storm report, Apr 13, 12:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TORNADO 1 SW MARQUEZ 31.22N 96.28W
04/13/2019 LEON TX TRAINED SPOTTER
REPORTS OF TREES DOWN ON HWY 79 SW OF MARQUEZSpecial weather statement, Apr 13, 12:09 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1209 PM CDT SAT APR 13 2019
TXZ091-092-102>104-118-119-121-134-135-146-131800-
Ellis TX-Kaufman TX-Collin TX-Denton TX-Tarrant TX-Henderson TX-
Navarro TX-Cooke TX-Montague TX-Dallas TX-Wise TX-
1209 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTAGUE...
SOUTHWESTERN KAUFMAN...EASTERN WISE...DENTON...NORTHWESTERN
HENDERSON...NORTHEASTERN TARRANT...ELLIS...SOUTHWESTERN COLLIN...
COOKE...DALLAS AND NORTHERN NAVARRO COUNTIES UNTIL 100 PM CDT...
At 1208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sunset to New Fairview to near Ovilla to
near Blooming Grove. Movement was north at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Dallas, Fort Worth, Arlington, Plano, Garland, Irving, Grand Prairie,
Mesquite, McKinney, Carrollton, Frisco, Denton, Richardson,
Lewisville, Allen, Flower Mound, Rowlett, Euless, Desoto and Bedford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central and north central Texas.
LAT...LON 3386 9733 3387 9732 3349 9695 3342 9694
3341 9690 3302 9662 3285 9651 3282 9652
3281 9650 3220 9613 3201 9671 3243 9690
3303 9748 3340 9781 3382 9742 3383 9736
3388 9733
TIME...MOT...LOC 1708Z 177DEG 35KT 3341 9777 3310 9749 3251 9691 3215
9675
GodwinSpecial weather statement, Apr 13, 12:27 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
1227 PM CDT SAT APR 13 2019
TXZ135-146>148-161-162-131815-
Limestone TX-Anderson TX-Leon TX-Freestone TX-Henderson TX-
Navarro TX-
1227 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR FREESTONE...NORTHWESTERN LEON...
CENTRAL HENDERSON...NORTHEASTERN LIMESTONE...WESTERN ANDERSON AND
SOUTHEASTERN NAVARRO COUNTIES UNTIL 115 PM CDT...
At 1227 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Corsicana to near Wortham to 13 miles
south of Teague. Movement was northeast at 60 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Corsicana, Palestine, Athens, Teague, Fairfield, Malakoff, Kerens,
Wortham, Trinidad, Angus, Caney City, Navarro, Fairfield Lake State
Park, Log Cabin, Murchison, Oakwood, Star Harbor, Retreat, Oak Valley
and Mildred.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central and north central Texas.
LAT...LON 3171 9552 3135 9636 3171 9643 3208 9654
3236 9573 3218 9562
TIME...MOT...LOC 1727Z 236DEG 51KT 3205 9645 3176 9637 3143 9630
GodwinThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 10:37 PM CDT | Special Weather Statement | FWD | Hopkins | 23 min |
| Apr 12, 11:04 PM CDT | Special Weather Statement | FWD | Hopkins | 26 min |
| Apr 12, 11:08 PM CDT | Special Weather Statement | FWD | Limestone | 37 min |
| Apr 12, 11:38 PM CDT | Special Weather Statement | FWD | Limestone | 37 min |
| Apr 12, 11:51 PM CDT | Special Weather Statement | FWD | Freestone | 39 min |
| Apr 13, 12:05 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 55 min |
| Apr 13, 12:29 AM CDT | Special Weather Statement | FWD | Henderson | 31 min |
| Apr 13, 12:49 AM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Apr 13, 1:01 AM CDT | Severe Thunderstorm Warning | FWD | Freestone | 59 min |
| Apr 13, 1:08 AM CDT | Special Weather Statement | FWD | Henderson | 37 min |
| Apr 13, 1:19 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 56 min |
| Apr 13, 1:27 AM CDT | Special Weather Statement | FWD | Van Zandt | 33 min |
| Apr 13, 1:40 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 65 min |
| Apr 13, 1:54 AM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 13, 2:30 AM CDT | Special Weather Statement | FWD | Montague | 30 min |
| Apr 13, 3:10 AM CDT | Wind Advisory | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 31 more | 27 hr |
| Apr 13, 4:34 AM CDT | Special Weather Statement | FWD | Palo Pinto | 56 min |
| Apr 13, 5:52 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| Apr 13, 6:38 AM CDT | Special Weather Statement | FWD | Denton | 37 min |
| Apr 13, 7:19 AM CDT | Special Weather Statement | FWD | Fannin | 26 min |
| Apr 13, 7:21 AM CDT | Special Weather Statement | FWD | Lamar | 39 min |
| Apr 13, 7:51 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 24 min |
| Apr 13, 9:01 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Apr 13, 9:13 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 32 min |
| Apr 13, 9:28 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 62 min |
| Apr 13, 9:37 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Tarrant, Wise | 53 min |
| Apr 13, 9:40 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant, Wise | 50 min |
| Apr 13, 9:43 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 62 min |
| Apr 13, 9:47 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 43 min |
| Apr 13, 9:47 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 58 min |
| Apr 13, 10:01 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 59 min |
| Apr 13, 10:08 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 37 min |
| Apr 13, 10:17 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Tarrant | 43 min |
| Apr 13, 10:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 28 min |
| Apr 13, 10:41 AM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Apr 13, 10:45 AM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 60 min |
| Apr 13, 10:47 AM CDT | Tornado Warning | FWD | Milam, Robertson | 43 min |
| Apr 13, 10:50 AM CDT | Special Weather Statement | FWD | Hood, Johnson, Parker, Somervell, Tarrant | 25 min |
| Apr 13, 10:52 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 38 min |
| Apr 13, 10:59 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 29 min |
| Apr 13, 11:06 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis | 3 hr |
| Apr 13, 11:16 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 20 min |
| Apr 13, 11:17 AM CDT | Tornado Warning | FWD | Robertson | 43 min |
| Apr 13, 11:30 AM CDT | Tornado Warning | FWD | Robertson | 30 min |
| Apr 13, 11:42 AM CDT | Tornado Warning | FWD | Leon, Robertson | 48 min |
| Apr 13, 12:01 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 29 min |
| Apr 13, 12:09 PM CDT | Special Weather Statement | FWD | Cooke, Dallas, Denton, Ellis | 51 min |
| Apr 13, 12:27 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Navarro | 48 min |
| Apr 13, 12:35 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 55 min |
| Apr 13, 1:22 PM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| Apr 13, 1:40 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Apr 13, 3:36 PM CDT | River Flood Warning | FWD | Dallas | 40 hr |
| Apr 13, 3:40 PM CDT | River Flood Warning | FWD | Hunt | 45 hr |
| Apr 13, 3:40 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 47 hr |
| Apr 13, 5:19 PM CDT | River Flood Warning | FWD | Collin | 20 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.